# SDR 2007UALA03828

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 32,359 hours, 12,638 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDAC NR 1 ECAM MESSAGE FOUND DURING PRE DEPARTURE CHECK.
